# SDR CA000720008

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,287 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7100 · Powerplant System
- Part: Carburetor
- Part number: 105217
- Condition: Failed
- Location: Mixture Cntrl
- Component: Carburetor, Lyc, O320H2AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RECENTLY OVERHAULED ENGINE WOULD START (ON PRIMING FUEL) AND THEN QUIT (AS IF THE MIXTURE CONTROL WAS IN IDLE CUTOFF),  CARBURETOR REMOVED AND ANOTHER CARB PUT ON ENGINE - RAN NORMAL CARB MIXTURE, CONTROL SEEMS TO BE STUCK ON IDLE CUT-OFF INTERNALLY, ALTHOUGH EXTERNAL CONTROL ARM MOVES FROM LEAN TO RICH - SENT TO OVERHAUL FACILITY FOR REPAIR.
